MathSciNet Relay Station
MathSciNet bibliographic data
MR3069383 60F10 (60K05 70B05)
Lefevere, Raphaël; Mariani, Mauro; Zambotti, Lorenzo Large deviations for a random speed particle. ALEA Lat. Am. J. Probab. Math. Stat. 9 (2012), no. 2, 739–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement